# SDR UALA2009091402897

- Difficulty date: September 14, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 48,908 hours, 5,829 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 60721014
- Part serial: 38
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A 'FUEL IMBAL 2-3' EICAS ADVISORY MESSAGE DISPLAYED.  SUSPECT CTR TK PUMPS OUTPUT MAY BE LOW, WITH 5K IN CWT, LOW PRESS LIGHTS BEGIN FLASHING, AND UPPER EICAS 'FUEL PRESS CTR L' & 'FUEL PRESS CTR R' SHOW.  RECOMMEND PULLING BOTH CWT PUMPS AND CHECKING CONDITION OF 'O' RINGS AND REPLACING PUMPS IF AVAILABLE.  REPLACING BOTH CWT PUMPS, THEN RETEST.  SUSPECT CTR TK PUMPS OUTPUT MAY BE LOW.  REPLACE BOTH CWT LOW PRESS SWITCHES.  THESE ITEMS SUSPECT ACCOUNT CWT LOW PRESS TRIGGERS THE NR 3 JT-OVRD PUMPS TO START THRU THE A5 FUEL MGMT CARD.  REPLACED CENTER LEFT AND RIGHT JT-OVRD PUMPS AND BOTH CWT LOW PRESSURE SWITCHES.  PRESSURE LEAK AND OPERATIONS CHECK GOOD.
